Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Almost periodic solutions of periodic systems governed by subdifferential operators

Author: Mitsuharu Ôtani
Journal: Proc. Amer. Math. Soc. 123 (1995), 1827-1832
MSC: Primary 34G20; Secondary 34C27
MathSciNet review: 1242102
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct an example of the periodic evolution system governed by the time-dependent subdifferential operators admitting almost periodic orbits which are not quasiperiodic.

References [Enhancements On Off] (What's this?)

  • [1] Luigi Amerio and Giovanni Prouse, Almost-periodic functions and functional equations, Van Nostrand Reinhold Co., New York-Toronto, Ont.-Melbourne, 1971. MR 0275061
  • [2] J. B. Baillon and A. Haraux, Comportement à l’infini pour les équations d’évolution avec forcing périodique, Arch. Rational Mech. Anal. 67 (1977), no. 1, 101–109 (French). MR 0493553
  • [3] H. Brézis, Opérateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert, North-Holland, Amsterdam, 1973.
  • [4] M. L. Cartwright, Almost periodic flows and solutions of differential equations, Proc. London Math. Soc. (3) 17 (1967), 355–380; corrigenda, ibid. 17 (1967), 768. MR 0223649
  • [5] M. L. Cartwright, Almost periodic differential equations and almost periodic flows, J. Differential Equations 5 (1969), 167–181. MR 0239191
  • [6] A. M. Fink, Almost periodic differential equations, Lecture Notes in Mathematics, Vol. 377, Springer-Verlag, Berlin-New York, 1974. MR 0460799
  • [7] Alain Haraux and Mitsuharu Ôtani, Quasi-periodicity of bounded solutions to some periodic evolution equations, J. Math. Soc. Japan 42 (1990), no. 2, 277–294. MR 1041226, 10.2969/jmsj/04220277
  • [8] Nobuyuki Kenmochi, Some nonlinear parabolic variational inequalities, Israel J. Math. 22 (1975), no. 3-4, 304–331. MR 0399662
  • [9] -, Solvability of nonlinear evolution equations with time-dependent constrains and applications, Bull. Fac. Education Chiba Univ. 30 (1981), 1-87.
  • [10] Nobuyuki Kenmochi and Mitsuharu Ôtani, Instability of periodic solutions of some evolution equations governed by time-dependent subdifferential operators, Proc. Japan Acad. Ser. A Math. Sci. 61 (1985), no. 1, 4–7. MR 798024
  • [11] Nobuyuki Kenmochi and Mitsuharu Ôtani, Asymptotic behavior of periodic systems generated by time-dependent subdifferential operators, Funkcial. Ekvac. 29 (1986), no. 2, 219–236. MR 877431
  • [12] G. C. O’Brien, The frequencies of almost periodic solutions of almost periodic differential equations, J. Austral. Math. Soc. 17 (1974), 332–344. Collection of articles dedicated to the memory of Hanna Neumann, VII. MR 0357979
  • [13] Mitsuharu Ôtani, Nonmonotone perturbations for nonlinear parabolic equations associated with subdifferential operators, periodic problems, J. Differential Equations 54 (1984), no. 2, 248–273. MR 757295, 10.1016/0022-0396(84)90161-X
  • [14] Mitsuharu Ôtani, Nonlinear evolution equations with time-dependent constraints, Adv. Math. Sci. Appl. 3 (1993/94), no. Special Issue, 383–399. MR 1287937
  • [15] Yoshio Yamada, Periodic solutions of certain nonlinear parabolic differential equations in domains with periodically moving boundaries, Nagoya Math. J. 70 (1978), 111–123. MR 0492875

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34G20, 34C27

Retrieve articles in all journals with MSC: 34G20, 34C27

Additional Information

Keywords: Almost periodic orbit, periodic system, subdifferential operator
Article copyright: © Copyright 1995 American Mathematical Society